American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 96 found      Go to page: 1 2 3 4

[61] Muneo Chō and Hiroyasu Yamaguchi. A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert $ . Proc. Amer. Math. Soc. 108 (1990) MR 990417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Michiaki Watanabe and Shuji Watanabe. Selfadjointness of the momentum operator with a singular term . Proc. Amer. Math. Soc. 107 (1989) 999-1004. MR 984821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Sen Zhong Huang. Each hyperinvariant subspace for a multiplication operator is spectral . Proc. Amer. Math. Soc. 106 (1989) 1057-1061. MR 975657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] J. D. Chandler. Moment problems for compact sets . Proc. Amer. Math. Soc. 104 (1988) 1134-1140. MR 942632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Matjaž Omladič. Spectra of the difference and product of projections . Proc. Amer. Math. Soc. 99 (1987) 317-318. MR 870792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] C. K. Fong. Most normal operators are diagonal . Proc. Amer. Math. Soc. 99 (1987) 671-672. MR 877037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Takayuki Furuta. $A\geq B\geq 0$ assures $(B\sp rA\sp pB\sp r)\sp {1/q}\geq B\sp {(p+2r)/q}$ for $r\geq 0$, $p\geq 0$, $q\geq 1$ with $(1+2r)q\geq p+2r$ . Proc. Amer. Math. Soc. 101 (1987) 85-88. MR 897075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Peng Fan. Remark on: ``Tridiagonal matrix representations of cyclic selfadjoint operators'' [Pacific J. Math.\ {\bf 114} (1984), no.\ 2, 325--334; MR0757504 (85h:47033)] by J. Dombrowski . Proc. Amer. Math. Soc. 98 (1986) 85-88. MR 848881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Konrad Schmüdgen. A formally normal operator having no normal extension . Proc. Amer. Math. Soc. 95 (1985) 503-504. MR 806097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Fuad Kittaneh. On Lipschitz functions of normal operators . Proc. Amer. Math. Soc. 94 (1985) 416-418. MR 787884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Katsutoshi Takahashi. Double commutants of operators quasisimilar to normal operators . Proc. Amer. Math. Soc. 92 (1984) 404-406. MR 759663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] V. S. Sunder. Distance between normal operators . Proc. Amer. Math. Soc. 84 (1982) 483-484. MR 643734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Gary Weiss. The Fuglede commutativity theorem modulo operator ideals . Proc. Amer. Math. Soc. 83 (1981) 113-118. MR 619994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Charles R. Baker and Ian W. McKeague. Compact covariance operators . Proc. Amer. Math. Soc. 83 (1981) 590-593. MR 627699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Edward A. Azoff. Spectral multiplicity for tensor products of normal operators . Proc. Amer. Math. Soc. 81 (1981) 50-54. MR 589134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] G. D. Allen, D. A. Legg and J. D. Ward. Essentially Hermitian operators in $B(L\sb{p})$ . Proc. Amer. Math. Soc. 80 (1980) 71-77. MR 574511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Ritsuo Nakamoto. A characterization of normal operators using the Hilbert-Schmidt class . Proc. Amer. Math. Soc. 79 (1980) 343-344. MR 565369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] James S. Howland. A decomposition of a measure space with respect to a multiplication operator . Proc. Amer. Math. Soc. 78 (1980) 231-234. MR 550502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] William F. Donoghue. Monotone operator functions on arbitrary sets . Proc. Amer. Math. Soc. 78 (1980) 93-96. MR 548091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Richard Bouldin. Spectral approximations of a normal operator . Proc. Amer. Math. Soc. 76 (1979) 279-284. MR 537088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Donald D. Rogers. On Fuglede's theorem and operator topologies . Proc. Amer. Math. Soc. 75 (1979) 32-36. MR 529207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Horst Behncke. Finite-dimensional perturbations . Proc. Amer. Math. Soc. 72 (1978) 82-84. MR 503536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Robert Whitley. Normal and quasinormal composition operators . Proc. Amer. Math. Soc. 70 (1978) 114-118. MR 492057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] J. Dombrowski. Quasitriangular matrices . Proc. Amer. Math. Soc. 69 (1978) 95-96. MR 0467373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Stephen L. Campbell and Ralph Gellar. On asymptotic properties of several classes of operators . Proc. Amer. Math. Soc. 66 (1977) 79-84. MR 0461187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Donald D. Rogers. On proximinal sets of normal operators . Proc. Amer. Math. Soc. 61 (1976) 44-48. MR 0451018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] L. J. Gray. Products of Hermitian operators . Proc. Amer. Math. Soc. 59 (1976) 123-126. MR 0410446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] John Daughtry. The quadratic Putnam-Fuglede theorem . Proc. Amer. Math. Soc. 59 (1976) 404-405. MR 0470706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Man Kam Kwong. Inequalities for the powers of nonnegative Hermitian operators . Proc. Amer. Math. Soc. 51 (1975) 401-406. MR 0374970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Robert Moore. An asymptotic Fuglede theorem . Proc. Amer. Math. Soc. 50 (1975) 138-142. MR 0370247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 96 found      Go to page: 1 2 3 4